# SDR SWAA2020022654716

- Difficulty date: February 2, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM, UPPER SURFACE, CORRODED AT BS. 328, BETWEEN RBL 30 TO RBL 55.    / REPAIRED FLOOR BEAM UPPER CHORD IAW SRM & AMM.
